Advanced Search

  Select All
Taishi Motoda
AIMS Mathematics, 2018, 3(2): 263-287. doi: 10.3934/Math.2018.2.263
Abstract     + HTML     + PDF(291 KB)
Martin Bohner, Sabrina Streipert
Qizhen Xiao, Binxiang Dai
Yangjun Ma, Maoxing Liu, Qiang Hou, Jinqing Zhao
Xinli Hu
Jonathan E. Forde, Bailey Meeker
Changjin Xu , Maoxin Liao, Peiluan Li, Qimei Xiao, Shuai Yuan
Qian Li, Yanni Xiao
Yufei Wang, Huidong Cheng, Qingjian Li
Zhenzhen Shi, Huidong Cheng, Yu Liu, Yanhui Wang
Alexander N. Churilov
AIMS Mathematics, 2020, 5(1): 96-110. doi: 10.3934/math.2020007
Jian-Guo Liu, Wen-Hui Zhu, Yan He, Aly R. Seadawy
AIMS Mathematics, 2020, 5(1): 421-439. doi: 10.3934/math.2020029
Abstract     + HTML     + PDF(10510 KB)
Hongying Shu, Wanxiao Xu, Zenghui Hao
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals